# SDR SWAA2024041565044

- Difficulty date: March 18, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl45-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL R/H VAPOR BARRIER BS 663 RBL 45 TO RBL 54 FOUND BRACKET P/N 276A9183-2 CRACKED<[01] LOCATED AND DRILLED NEW BRACKET ASSY P/N 276A9183-2 IAW SRM 51-40-05 AND DWG 111A1001 REQ. OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION 1. OK TO INSTALL GIVEN;[03] REMOVED AND REPLACED BRACKET AT R/H VAPOR BARRIER BS 663 RBL 45 TO RBL 54 P/N 276A9183-2 LOT 1557815-1 IAW SRM 51-40-02 AND DWG 111A1001 REV.-;[04] VERIFIED CORRECTIVE ACTION & MEASUREMENTS FIELDS. CARD COMPLETE.
